I have been in suboxone for a year now and a few months ago my doctor started perscribing the films instead of the pills and i have been getting sores under my tongue and swelling of my tongue. Also very bad depression! Does anyone know if i tried subutex if it would be better. I don't know if its made up of same elements or not and if it would do the same thing? Also I'm curious if suboxone and subutex come up in drug tests as the same thing or 2 different drugs? please help!
6 May 2011
They will both show positive only for the active ingredient, bupenorphine. We have had many people mention that they do not like/have bad symptoms with the films. You can try subutex, which has a generic, by the way, and you may be fine. I am thinking that the swelling, pain and other symptoms patients mention does have something to do with the films. As far as the sores go in your mouth, there is an over the counter mouth rinse and a toothpaste called Biotene that is available at all drug stores and mass retail stores. It helps heal those and prevent future sores. It does NOT have alcohol, it has natural enzymes and it was originally made for people undergoing chemo, to heal the mouth ulcers that can occur. I have used it, it really works and also eating some yogurt several times a day may help. I didn't have sores from subs, but just have had them since I wore braces years ago. Hope this helps. Pattishan
22 Jun 2014
I get the ulcers with the 2mg films but not with the 8mg films. I took the 8mg films steadily for 7 years. It's only now that I am tapering down and introducing 2mg films that I have gotten the ulcers back. Does anyone think that it would be okay to just tear the 8mg strips in half?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I tried taking suboxone twice, people swear by it but it just doesn't agree with my body. Would trying subutex, maybe help? My body was used to ...
3 answers • 21 Aug 2009
I am currently taking Subutex, I want to switch to Suboxone. Does anyone know if you have to wait a couple days after your last Subutex dose before ...
2 answers • 11 Oct 2011